# SDR SWAA2021061481848

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500+5 RBL23 WL156. EVALUATED CORROSION ON SHIELD, FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM & REQUIRES REPLACEMENT IAW SRM 51-10-02-0G-0.   REMOVED SHIELD BS 492-500A RBL 23 WL 156 IAW SRM 51-40-02-0G-0.   LOCATED DRILLED DEBURRED NEW SHIELD PER SRM 51-40-05-0G-0 DWG 143A0080.    INSTALLED FWD CARGO BAY AFT SHIELD BS 492-500A RBL 23 WL 156 IAW SRM 51-40-02-0G-0 DWG# 143A0080.
